| Catalog Number |
04Z21-25 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer observed a falsely elevated alinity i stat high sensitive troponin-i result generated for a 23-year-old female patient sample.The following data was provided (customer¿s reference range for female <14 ng/l): on (b)(6) 2025, sample id (b)(6), initial result = 14.2 ng/l, repeat result = 3.1 ng/l no impact to patient management was reported.
Event or Problem Description
The customer observed a falsely elevated alinity i stat high sensitive troponin-i result generated for a 23-year-old female patient sample.The following data was provided (customer¿s reference range for female <14 ng/l): (b)(6) 2025 sample id (b)(6) initial result = 14.2 ng/l, repeat result = 3.1 ng/l.No impact to patient management was reported.
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue.The ticket search by lot did not identify any trends.A review of tracking and trending for the alinity i stat high sensitivity troponin-i assay did not identify any trends.Device history record review did not identify any nonconformances, potential nonconformances or deviations associated with the lot number 80172ud00 and complaint issue.In-house accuracy testing was completed using panels which mimic patient samples using an in-house retained kit of lot 80172ud00.All specifications were met indicating that the lot is performing acceptably.Labeling was reviewed which adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency of the alinity i stat high sensitivity troponin-i reagent, lot 80172ud00 was identified.